# SDR AALA201604239007

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 9,004 hours, 3,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639203
- Part serial: C3870
- Condition: Low Pressure
- Location: R3 Door
- Part time: 9,004 hours, 3,444 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWING LOW SLIDE PRESSURE FOR THE R3  DOOR.   REPLACED RESERVOIR ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 25-62-46.
